MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CARBON DIOXIDE

ABBOTT MANUFACTURING INC CARBON DIOXIDE
Model Number 3L80-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: no specific patient information was provided.
 
Event or Problem Description
The customer obtained falsely elevated architect co2 results for patient samples and controls.The customer indicated after using a kit for two hours the results shift high and when retested on an alternate analyzer generate lower results.The customer indicated 8 samples generated initial results around 40 mmol/l and when retested on an alternate method generated results around 20 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A search of lot number 55411uq07 for other tickets similar to this issue found no other complaints.Tracking and trending review for the carbon dioxide reagent did not identify any related trends.Manufacturing documentation was reviewed and no issues were identified.Additionally, labeling was reviewed and adequately addresses the customer issue.Based on the investigation, no systemic issue or product deficiency was identified for the carbon dioxide reagent.

Brand Name
CARBON DIOXIDE
Common Device Name
CARBON DIOXIDE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9714447
Report Number1628664-2020-00061
Device Sequence Number2928078
Product Code KHS
UDI-Device Identifier00380740005962
UDI-Public00380740005962
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number3L80-31
Device Catalogue Number03L80-21
Device Lot Number55411UQ01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2020
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000, LIST 02P24-40.; ARCHITECT C4000, LIST 02P24-40.; SERIAL (B)(6).; SERIAL (B)(6).